# SDR FDEA201103100932

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002147G
- Part serial: A210249
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 1, UPPER SKIN T/E HAS SEVERAL CORROSION SPOTS ENTIRE LENGTH. REPAIRED NR 1 SLAT IAW SRM 51-70-10.   MAJOR REPAIR .
